# SDR 95ZZZX5183

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TA
- Make and model: Doug DC-6A
- Aircraft serial: 45518
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 25,491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT 2ND TO LAST WINDOW FRAME HAS CRACKS TOP AFT CORNER AND LWR CENTER.  REPAIRED IAW SRM 12-51.
